Skip to Content

Is it safe to crush tramadol?

Responses (1)

christineATU 20 Dec 2010

Hi Barron62, No it is not safe to crush this medicine. I copied the following information for you, hope it helps.

"Take tramadol exactly as prescribed by your doctor. Do not take in larger or smaller amounts or for longer than recommended. Follow the directions on your prescription label.

Tramadol can be taken with or without food, but take it the same way each time.

Do not crush, chew, or break a tramadol tablet. Swallow it whole. Breaking the pill may cause too much of the drug to be released at one time. This medicine is for oral (by mouth) use only.

Powder from a crushed tablet should not be inhaled or diluted with liquid and injected into the body. Using this medicine by inhalation or injection can cause life-threatening side effects, overdose, or death"

booter46 21 Dec 2010

You are a hard act to follow. Great advice, all you guys amaze me.

christineATU 21 Dec 2010

Thanks Booter. I hope you're feeling well these days? Just got another 5 inches of snow last night. I'm really starting to hate winters!

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Tramadol and Hydrocodone?

Posted 10 Dec 2009 1 answer

Can and is it safe to crush up naproxen?

Posted 22 Dec 2010 1 answer

Is it safe to take Tramadol and Warfarin together?.

Posted 4 Jun 2011 4 answers

Crushing Tramadol?

Posted 4 Nov 2011 1 answer

Would it be safe to take Tramadol in this situation?

Posted 11 Jul 2013 3 answers